# SDR MASA2009100400308

- Difficulty date: October 4, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 11,828 hours, 9,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2863 SNA - RON.  SERVICE DOOR LOWER EMERGENCY FLOOD LIGHT LENS COVER WAS MISSING.  MX RELAMPED.
